RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 2, Pages 269–272 (Mi dan30340)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Boundary-value problems for operators in two variables with non-homogeneous principal part

V. K. Romanko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (488 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 07.05.1964

Citation: V. K. Romanko, “Boundary-value problems for operators in two variables with non-homogeneous principal part”, Dokl. Akad. Nauk SSSR, 159:2 (1964), 269–272

Citation in format AMSBIB
\Bibitem{Rom64}
\by V.~K.~Romanko
\paper Boundary-value problems for operators in two variables with non-homogeneous principal part
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 2
\pages 269--272
\mathnet{http://mi.mathnet.ru/dan30340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170113}
\zmath{https://zbmath.org/?q=an:0141.28506}


Linking options:
  • http://mi.mathnet.ru/eng/dan30340
  • http://mi.mathnet.ru/eng/dan/v159/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Dezin, “Operators involving a first derivative with respect to time and nonlocal boundary conditions”, Math. USSR-Izv., 1:1 (1967), 57–79  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:43
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020